# SDR CALA2024050901415

- Difficulty date: April 29, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 71,384 hours, 25,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUST -REQ REMOVE AND REPLACE FWD CARGO DOOR EXTERNAL SKIN .  REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW SRM 52-30-01-2R-3,51-40-02-0G-0,51-40-05-0G-0,51-40-08-0G-0,AMM 51-21-41-370-803,51-21-72-370-804,51-31-00-390-804,51-21-99-300- 801,51-21-99-300-801 & BOEING DWG 143A6110  REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW SRM 52-30-01-2R-3,51-40-02-0G-0,51-40-05-0G-0,51-40-08-0G-0,AMM 51-21-41-370-803,51-21-72-370-804,51-31-00-390-804,51-21-99-300- 801,51-21-99-300-801 & BOEING DWG:143A6110.
